# SDR SIMA20140722008

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 36,737 hours, 33,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12A UPPER EMER EXIT SIGN INOPERATIVE.  TROUBLE SHOT & FOUND EMER LIGHT DC & AC INVERTER.  R & R  INVERTER IAW AMM 33-50-11-000-801-A & 33-50-11-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
